# SDR QXEA2017101000606

- Difficulty date: September 28, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 47.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLANGES AFT SIDE OF FRAME BETWEEN STRINGERS 29  & 33R AT FRAME 47.975.  BLENDED CORROSION,  WITHIN LIMITS IAW SRM 53-00-00,  IDENTIFIED MORE CORROSION ON FRAME FLANGE AT FRAME 47.95 BETWEEN STRINGERS 29 & 33R. CONTINUED BLENDING CORROSION IAW SRM 53-00-00.  WITHIN LIMITS OF SRM 53-00-00.
